×

zbMATH — the first resource for mathematics

On boundaries of Levi-flat hypersurfaces in \(\mathbb C^n\). (English. Abridged French version) Zbl 1085.32019
Given a \(2\)-codimensional real compact submanifold \(S\) of \(\mathbb{C}^n\), \(n>2\), the authors try to construct a compact hypersurface \(M\), with boundary \(S\), and \(M\setminus S\) Levi-flat. They make the following assumptions on \(S\): (i) \(S\) is minimal at every CR point; (ii) every complex point of \(S\) is flat and elliptic and \(S\) contains at least one point with this property; (iii) \(S\) does not contain complex submanifolds of complex dimension \((n-2)\). Then they show that there exists a Levi-flat real hypersurface \(\tilde{M}\subset\mathbb{C}\times\mathbb{C}^n\) with negligible singularities and boundary \(\widetilde{S}\) such that the natural projection \(\pi:\mathbb{C}\times\mathbb{C}^n\rightarrow \mathbb{C}^n\) restricts to a CR diffeomorphism of \(\widetilde{S}\) onto \(S\).

MSC:
32V25 Extension of functions and other analytic objects from CR manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bedford, E.; Gaveau, B., Envelopes of holomorphy of certain 2-spheres in \(\mathbb{C}^2\), Amer. J. math., 105, 975-1009, (1983) · Zbl 0535.32008
[2] Bedford, E.; Klingenberg, W., On the envelopes of holomorphy of a 2-spheres in \(\mathbb{C}^2\), J. amer. math. soc., 4, 623-646, (1991) · Zbl 0736.32009
[3] Bishop, E., Differentiable manifolds in complex Euclidean space, Duke math. J., 32, 1-22, (1966) · Zbl 0154.08501
[4] Candel, A.; Conlon, L., Foliations. I, Grad. stud. math., vol. 23, (2000), Amer. Math. Soc. Providence, RI · Zbl 0936.57001
[5] Chirka, E.M.; Shcherbina, N.V., Pseudoconvexity of rigid domains and foliations of hulls of graphs, Ann. scuola norm. sup. Pisa cl. sci. (4), 22, 4, 707-735, (1995) · Zbl 0868.32020
[6] P. Delannay, Problème du bord pour les variétés maximalement complexes, Thèse de doctorat de l’Université de Grenoble I, Octobre, 1999
[7] Dolbeault, P., Sur LES chaînes maximalement complexes de bord donné, (), 171-205
[8] Dolbeault, P., CR analytic varieties with given boundary, (), 195-207 · Zbl 0795.32001
[9] Harvey, F.R., Holomorphic chains and their boundaries, (), 309-382
[10] Harvey, F.R.; Lawson, H.B., On boundaries of complex analytic varieties. I, Ann. of math. (2), 102, 2, 223-290, (1975) · Zbl 0317.32017
[11] Kruz̆ilin, N.G., Two-dimensional spheres in the boundary of strictly pseudoconvex domains in \(\mathbb{C}^2\), Izv. akad. nauk SSSR ser. mat., 55, 1194-1237, (1991) · Zbl 0744.32004
[12] Shcherbina, N., On the polynomial hull of a graph, Indiana univ. math. J., 42, 477-503, (1993) · Zbl 0798.32026
[13] Slodkowski, Z.; Tomassini, G., Weak solutions for the Levi equation and envelope of holomorphy, J. funct. anal., 101, 392-407, (1991) · Zbl 0744.35015
[14] Tumanov, A.E., Extension of CR-functions into a wedge from a manifold of finite type, Mat. sb. (N.S.), Math. USSR-sb., 64, 1, 129-140, (1989), Translation in · Zbl 0692.58005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.